Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom

Paar, Vladimir (1992) Chaotic and quasiperiodic solutions of robotic equation with one degree of freedom. Fizika B, 1 (1). pp. 33-49. ISSN 1330-0016

[img]
Preview
PDF - Published Version
Language: English

Download (10MB) | Preview

Abstract

For the first time a possibility of chaotic regime for a robotic equation is investigated, using equation for a model of robot with one degree of freedom with viscous and dry friction and hard-spring rigidity. The transient motion was not excluded in this investigation. A chaotic regime is discovered in a particular scan, with enhanced rigidity, for the critical length parameter Lc which exceeds the upper limit of L in the standard parameter range by a factor of ~50. In the chaotic regime a pronounced period three window is found.

Item Type: Article
Date: 1992
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko fizikalno društvo
Related URLs:
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 07 Mar 2014 21:11
Last Modified: 08 Mar 2014 20:53
URI: http://digre.pmf.unizg.hr/id/eprint/528

Actions (login required)

View Item View Item